# SDR C2XA04CL005

- Difficulty date: January 22, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145ER
- Aircraft serial: 145006
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Faulty
- Location: Cabin Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

YUL FLIGHT 2847 THE CREW REPORTED SMOKE IN CABIN FROM PSU 11/12A.  MAINTENANCE INSPECTED AND REPLACED THE CABIN LIGHT BALLAST AT 12A.  OPERATIONAL CHECKS WERE GOOD.
